I am 41 yrs oldand recently suffered a heart attack 2 weeks ago. I received a stent and medications such as Effient, Metopopral, losartan,325 aspirin and Prevaststin. I woke up out of my sleep with an urgency like I did the first time I was having a heart attack and have not been able to sleep since. The chest pain has some what eased up and I don't want to run to the ER everytimebut this is so scarey to me. Help what should I do?
GO! not worth risk. I had a heartattack 3yrs ago at age 33. I was told if you have another one it will feel the same as first but different for each person. I had a similar situation a year after and had another stint placed fo another blockage. My sugestion is have it looked at.
If you keep doing this to yourself it will turn
into Anxiety,deppresion...something.......in your
question it already sounds like you have Anxiety
I would ask your Dr. about this also. Sometimes the
Anxiety can cause the same symptons as a heart attack.
You may not realize you have it or just think that
everything that just went through wont in anyway
effect your life and your mental health. I went through
the same feelings you are talking about...........take it easy
You should definitely go to the ER. It is always possible that your stents have filled with clot or that you have a new clot in another artery. If you have pains like this you should always take them seriously and seek medical care.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.